QUT ePrints

The Space-Time Fractional Diffusion Equation with Caputo Derivatives

Huang, Fenghui & Liu, Fawang (2005) The Space-Time Fractional Diffusion Equation with Caputo Derivatives. Journal of Applied Mathematics and Computing: International Journal, 19(1), pp. 179-190.

Impact and interest:

10 citations in Scopus
Search Google Scholar™

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

380 since deposited on 17 Jun 2009
101 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 21880
Item Type: Journal Article
Keywords: Fractional Diffusion Equation, Caputo Derivative, Stable Probability Distributions, Time-Space
ISSN: 1598-5865
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > PURE MATHEMATICS (010100) > Ordinary Differential Equations Difference Equations and Dynamical Systems (010109)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > PURE MATHEMATICS (010100) > Pure Mathematics not elsewhere classified (010199)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 17 Jun 2009 22:59
Last Modified: 01 Mar 2012 02:47

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page